Alert archive / Montana / High Wind Warnings in 2014
High Wind Warning 19, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Apr 6, 2014, 7:01 PM MDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2014, 7:01 PM MDT (01:01 UTC)
- Expired
- Apr 7, 2014, 2:48 PM MDT
- In force
- 20 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
884 WWUS75 KTFX 070101 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 701 PM MDT SUN APR 6 2014 MTZ045-071100- /O.NEW.KTFX.HW.W.0019.140407T0101Z-140408T0500Z/ LIBERTY- 701 PM MDT SUN APR 6 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MDT MONDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL AFFECT NORTHERN LIBERTY COUNTY THROUGH MONDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 75 MPH CAN BE EXPECTED. * OTHER IMPACTS: AREAS OF BLOWING DUST AND DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES CAN BE EXPECTED. * LOCATIONS AFFECTED INCLUDE: AREAS NORTH OF HIGHWAY 2 IN LIBERTY COUNTY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
3 follow-up statements
829 WWUS75 KTFX 070234 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 834 PM MDT SUN APR 6 2014 MTZ045-071100- /O.CON.KTFX.HW.W.0019.000000T0000Z-140408T0500Z/ LIBERTY- 834 PM MDT SUN APR 6 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MDT MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MDT MONDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL AFFECT NORTHERN LIBERTY COUNTY THROUGH MONDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 75 MPH CAN BE EXPECTED. * OTHER IMPACTS: AREAS OF BLOWING DUST AND DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES CAN BE EXPECTED. * LOCATIONS AFFECTED INCLUDE: NORTHERN LIBERTY COUNTY...MAINLY NORTH OF HIGHWAY 2. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-044-046-048-049-071100- /O.NEW.KTFX.HW.A.0013.140408T1800Z-140410T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CONRAD...CHOTEAU...FAIRFIELD 834 PM MDT SUN APR 6 2014 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH ARE POSSIBLE. ISOLATED GUSTS NEAR 80 MPH ARE POSSIBLE AT RIDGE TOPS. * OTHER IMPACTS: TRAVEL COULD BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BROWNING...MARIAS PASS...SHELBY AND CUT BANK. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
635 WWUS75 KTFX 070915 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 315 AM MDT MON APR 7 2014 MTZ045-072230- /O.CON.KTFX.HW.W.0019.000000T0000Z-140408T0500Z/ LIBERTY- 315 AM MDT MON APR 7 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS WILL AFFECT NORTHERN LIBERTY COUNTY THROUGH MONDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 75 MPH CAN BE EXPECTED. * OTHER IMPACTS: AREAS OF BLOWING DUST AND DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES CAN BE EXPECTED. * LOCATIONS AFFECTED INCLUDE: NORTHERN LIBERTY COUNTY * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-044-046-048-049-072230- /O.CON.KTFX.HW.A.0013.140408T1800Z-140410T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CONRAD...CHOTEAU...FAIRFIELD 315 AM MDT MON APR 7 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH ARE POSSIBLE. ISOLATED GUSTS NEAR 80 MPH ARE POSSIBLE AT RIDGE TOPS. * OTHER IMPACTS: TRAVEL COULD BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BROWNING...MARIAS PASS...SHELBY...CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
952 WWUS75 KTFX 072048 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 248 PM MDT MON APR 7 2014 MTZ045-080900- /O.CAN.KTFX.HW.W.0019.000000T0000Z-140408T0500Z/ /O.NEW.KTFX.HW.W.0020.140408T1800Z-140410T0000Z/ LIBERTY- 248 PM MDT MON APR 7 2014 ...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO 6 PM MDT WEDNESDAY... ...HIGH WIND WARNING FOR THIS EVENING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY TO 6 PM MDT WEDNESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP AROUND THE SWEET GRASS HILLS ON TUESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY. THE STRONGEST WINDS WILL BE LATE TUESDAY NIGHT AND WEDNESDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH CAN BE EXPECTED. * OTHER IMPACTS: TRAVEL WILL BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-046-049-072200- /O.CAN.KTFX.HW.A.0013.140408T1800Z-140410T0000Z/ EASTERN GLACIER-EASTERN PONDERA-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CONRAD...FAIRFIELD 248 PM MDT MON APR 7 2014 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. GUSTY WINDS ARE EXPECTED TUESDAY AND WEDNESDAY AFTERNOON... HOWEVER...WINDS ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA. WINDS GUSTS AS HIGH AS 50 MPH CAN BE EXPECTED. $$ MTZ009-044-048-080900- /O.UPG.KTFX.HW.A.0013.140408T1800Z-140410T0000Z/ /O.NEW.KTFX.HW.W.0020.140408T1800Z-140410T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-TOOLE-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 248 PM MDT MON APR 7 2014 ...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY TO 6 PM MDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH ARE EXPECTED WITH ISOLATED GUSTS TO 80 MPH AT RIDGE TOPS. * OTHER IMPACTS: TRAVEL WILL BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Apr 6, 5:45 PM MDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 6, 5:45 PM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 545 PM MDT Sun Apr 6 2014 AVIATION SECTION UPDATED .DISCUSSION... Tonight through Tuesday...A shortwave and upper level jet maximum, currently diving SE through MT downstream of an upper level ridge amplifying along the west coast, will exit the region this evening. Scattered convective showers have developed in the shallow unstable airmass this afternoon with a few isolated stronger cells producing small hail and a few lightning strikes as well as wind gusts in excess of 40 kts. This activity should gradually diminish later this evening as the shortwave energy exits and airmass stabilizes with a few isolated showers lingering over the mtns into early Monday morning. Gusty west winds across most of the forecast area this afternoon will gradually diminish overnight. The upper ridge along the west coast moves inland late tonight through Monday then over the Northern Rockies and MT on Tuesday. Dry and warmer conditions are expected Monday with temperatures exceeding climatological averages, but only slightly as cloud-cover will be broken at times. Warmest temperatures of the season so far are still expected on Tuesday as the ridge moves overhead with west to southwest winds increasing late Tuesday as the ridge de-amplifies and west flow aloft increases. Tuesday night through Sunday...A fast moving shortwave trough will break down the upper level ridge of high pressure over the area Tuesday night and Wednesday, keeping westerly winds both aloft and at the surface very breezy. This situation will need to be monitored for possible high wind highlights. The shortwave will also bring increased Pacific moisture and a Canadian cold front into the area, for a good chance of showers and thunderstorms. The westerly winds will keep low temperatures mild Tuesday night, but the cold front and resulting northwesterly flow aloft in the wake of the shortwave will help cool temperatures back closer to normal through Friday. The flow aloft will keep only a slight chance of showers in the mountains from Wednesday night into the day on Friday. Another shortwave trough will deepen into more of a long wave trough Friday through Sunday, bringing a change to a cooler and more unsettled weather pattern. The chance for showers will increase Friday into Friday night as another Canadian cold front moves into the area, with the greatest chance for showers on Saturday in the wake of the cold front with northerly upslope winds. Temperatures at this time appear to fall into the 40s for highs and 20s for lows over the weekend, but will need to monitor the situation for potentially cooler temperatures and the possibility of light measurable snow over the plains. Moisture and lift will decrease rapidly Saturday night into Sunday for a decreasing chance of precipitation, but temperatures will remain cooler than normal through the weekend. Coulston && .AVIATION... UPDATED 2345Z. Vigorous upper-level trough continues to push through central and southwest MT this evening. Bulk of this system's energy and moisture is now east of KLWT, but residual moisture and instability will continue to generate scattered rain showers, some producing graupel and/or small hail, through 02-03Z. Current surface wind gusts of 25-35 kts associated with the tight pressure gradient from the system's cold front will also persist for another few hours before gradually decreasing as the system heads into eastern MT. VFR conditions expected this evening, but can't rule out a brief period of MVFR ceilings if any stronger showers pass right over a local TAF site. High pressure ridge begins to build in from the west on Monday. One final weak disturbance on the eastern boundary of the ridge will bring some increasing mid-level (mostly 6000 ft or higher) clouds and some isolated showers around mid-morning tomorrow, then progressively drier, less cloudy conditions from midday onward. Waranauskas && .PRELIMINARY POINT TEMPS/POPS... GTF 33 60 40 69 / 10 0 0 0 CTB 33 58 38 65 / 10 10 0 0 HLN 34 62 38 71 / 10 0 0 0 BZN 30 59 33 67 / 20 10 0 0 WEY 21 49 28 55 / 20 10 0 0 DLN 31 59 35 67 / 0 0 0 0 HVR 31 63 37 71 / 30 10 0 0 LWT 29 57 36 66 / 50 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/US.NationalWeatherService.GreatFalls.gov
In the hours before
Local storm report, Apr 6, 1:43 PM MDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
143 PM MDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 1 WNW LEWISTOWN 47.07N 109.44W
04/06/2014 M0.25 INCH FERGUS MT TRAINED SPOTTER
PEA SIZED HAIL. LIGHT ACCUMULATION. SOME THUNDER.
&&
NJLLocal storm report, Apr 6, 2:03 PM MDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
203 PM MDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HAIL 7 W FORESTGROVE 47.01N 109.23W
04/06/2014 M0.25 INCH FERGUS MT TRAINED SPOTTER
PEA SIZED HAIL COVERING THE GROUND.
&&
NJLLocal storm report, Apr 6, 2:08 PM MDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
208 PM MDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND GST 2 WSW LEWISTOWN 47.05N 109.47W
04/06/2014 M55 MPH FERGUS MT ASOS
55 MPH WIND GUST AT THE LEWISTOWN AIRPORT. LIGHTNING
WAS NORTH OF TOWN.
&&
BRUSDALocal storm report, Apr 6, 2:34 PM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
234 PM MDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM NON-TSTM WND GST 8 SW WOLF CREEK 46.92N 112.19W
04/06/2014 M55 MPH LEWIS AND CLARK MT DEPT OF HIGHWAYS
55 MPH WIND GUST AT SIEBEN FLAT.
&&
BRUSDALocal storm report, Apr 6, 2:38 PM MDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
238 PM MDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM TSTM WND GST 14 WNW RINGLING 46.35N 111.07W
04/06/2014 M55 MPH MEAGHER MT DEPT OF HIGHWAYS
55 MPH WIND GUST AT DEEP CREEK PASS
&&
NJLLocal storm report, Apr 6, 2:40 PM MDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
240 PM MDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM NON-TSTM WND GST 6 NE WHITLASH 48.98N 111.16W
04/06/2014 M67 MPH LIBERTY MT MESONET
67 MPH WIND GUST AT THE MONTANA STATE FLOOD SITE IN
NORTHERN LIBERTY COUNTY.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:34 PM MDT | High Wind Watch | TFX | 18 hr | |
| Apr 7, 2:48 PM MDT | High Wind Warning | TFX | 44 hr |
Nearby
High Wind Warnings in Montana, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.